# SDR REXA2024071600550

- Difficulty date: February 26, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE FS 280 WEB CORRODED ABOVE FLOOR SILL. R/H F.S. 280 WEB FOUND TO BE CORRODED BEYOND LIMITS IAW CRJ-900 SRM 53-00-00-101-001-A01. REMOVED CORRODED WEB AND BUTT SPLICE, FABRICATED AND INSTALLED NEW SERVICEABLE R/H F.S. 280 WEB AND BUTT SPLICE IAW CRJ-900 SRM 51-42-06/13-001-001-A01 AND 53-11-10-201-004-A01.
